# SDR SCNA20240429222

- Difficulty date: April 28, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 71,087 hours, 25,365 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE DROPPED OUT OF CASEING WHILE DOOR WAS BEING OPENED. REINSTALLED SLIDE PACK AND COVER 1L DOOR REF AMM 25-66-01.
